MathSciNet Relay Station
MathSciNet bibliographic data
MR1452823 54D70 (06A05 54C05 54D30 54F05)
Purisch, S. Van Douwen's problem on $0$-dimensional images of ordered compacta. Proc. Amer. Math. Soc. 126 (1998), no. 1, 269–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement